IIUM Repository

Exact solution of an Ising model with competing interactions on a Cayley tree

Ganikhodjaev, Nasir and Pah, Chin Hee and Wahiddin, Mohamed Ridza (2003) Exact solution of an Ising model with competing interactions on a Cayley tree. Journal of Physics A: Mathematical and General, 36 (15). pp. 4283-4289. ISSN 1751-8113

[img]
Preview
PDF (Exact solution of an Ising model) - Cover Image
Download (98kB) | Preview

Abstract

The exact solution of an Ising model with competing restricted interactions on the Cayley tree, and in the absence of an external field is presented. A critical curve is defined where it is possible to get phase transitions above it, and a single Gibbs state is obtained elsewhere.

Item Type: Article (Journal)
Additional Information: 4430/1552
Uncontrolled Keywords: ferromagnetic model, Ising model, Cayley tree
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science
Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: DR. CHIN HEE PAH
Date Deposited: 05 Sep 2011 10:32
Last Modified: 05 Sep 2011 10:32
URI: http://irep.iium.edu.my/id/eprint/1552

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year